# SDR DALA2015040402599

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RACKS COWLING EXHAUST AT FUSELAGE SKIN BETWEEN BS Y= 256-275 AND LONGS 20 LT TO 21 LT.   REPAIRED WITH WELD IAW ER /A 464964-14, REV "C".  LP 1889906.
